Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Continuous Stolz extensions and boundary functions


Author: Larry E. Snyder
Journal: Trans. Amer. Math. Soc. 119 (1965), 417-427
MSC: Primary 26.35
DOI: https://doi.org/10.1090/S0002-9947-1965-0180634-6
MathSciNet review: 0180634
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • F. Bagemihl and G. Piranian, Boundary functions for functions defined in a disk, Michigan Math. J. 8 (1961), 201–207. MR 143917
  • André Gleyzal, Interval-functions, Duke Math. J. 8 (1941), 223–230. MR 5891
  • F. Hausdorff, Set theory, New York, Translation of 3rd edition (1937) of Mengenlehre, pp. 288-289. V. Jarnik, Sur les fonctions de la première classe de Baire, Bull. Internat. Acad. Sci. Boheme (1926).
  • G. Lederer, Two theorems on Baire functions in separable metric spaces, Quart. J. Math. Oxford Ser. (2) 11 (1960), 269–274. MR 140427, DOI https://doi.org/10.1093/qmath/11.1.269

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.35

Retrieve articles in all journals with MSC: 26.35


Additional Information

Article copyright: © Copyright 1965 American Mathematical Society